MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING PATELLA, 35MM, ALL-POLY, TRI-PEG

ONKOS SURGICAL ELEOS; RESURFACING PATELLA, 35MM, ALL-POLY, TRI-PEG
Model Number KPONTP35E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2022-00370, #3013450937-2022-00371, #3013450937-2022-00372, #3013450937-2022-00373, #3013450937-2022-00374, #3013450937-2022-00375, #3013450937-2022-00376, #3013450937-2022-00378, #3013450937-2022-00379, #3013450937-2022-00380, #3013450937-2022-00381.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2022 where the following eleos implants were revised: distal femur, two male-female midsections, tibial hinge component, poly spacer, and distal femur axial pin.The following implants remain implanted from the patient's original surgery: biogrip collar, locking ring, segmental stem, tibial baseplate, canal-filling stem extension, and resurfacing patella.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
RESURFACING PATELLA, 35MM, ALL-POLY, TRI-PEG
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key15990411
Report Number3013450937-2022-00377
Device Sequence Number20385606
Product Code JWH
UDI-Device IdentifierB278KSP12100E0
UDI-PublicB278KSP12100E0
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K203815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2025
Device Model NumberKPONTP35E
Device Catalogue NumberKPONTP35E
Device Lot Number1697852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE FEMALE MIDSECTION; P/N 25001040E, ELEOS MALE FEMALE MIDSECTION; P/N 25001208E, ELEOS POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N HC-11120-03M, ELEOS SEGMENTAL STEM; P/N HR-30001-03M, ELEOS COLLAR LOCKING RING; P/N KSP12100E, ELEOS CANAL FILLING STEM EXTENSION; P/N PB-3200R-03M, ELEOS BIOGRIP COLLAR; P/N TB-2203E-01M, ELEOS TIBIAL BASEPLATE; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexMale